I have been on 40mg Citalopram for 2 1/2 years for my anxiety. I recently procrastinated and didn't?
- 7 Oct 2015 by chrisjgreen08
- 12 Oct 2015
- anxiety, generalized anxiety disorder, citalopram, doctor
... reschedule a recent follow up with my doctor and ran out of refills, and have been off of the med since last week. With this said I finally got a hold of my doctor to get my refill.
With all of this said, i'm having very bad side effects of suddenly stopping my meds (i.e. irritability, dizziness, shaking, tingling, more anxiety, sweating, nausea). I'm picking up my prescription tonight but any tips on how I can curb these side effects today?
Chris; Sorry there really is not a lot you can do this is why they say not to stop the medication without tapering it down your having withdrawal's And the only thing to fix that is getting back on your medicine And even at that it may take a little while where all the side effects of the withdrawal stop because you have to get your level back up But it well get better sooner than when you starting the medication.Can you go into work a little late and pick up your prescription sooner today? Sorry but anyway your still going to feel like this for a little while so do your best breath deep and remember how bad this is before you run out of your prescription again. Chuck1957
P.S. Chris sorry you have to go through this I know its not fun. some pharmacy's well fill your prescription when it is due and call and tell you to pick it up..See if you can get that done at your pharmacy to avoid this problem again. Not fun having to go through this mess just because you could not get the refill.And when your in the office see if you can get the doc.To give you extra refills so you don't have to worry about this happing again.Stay positive you have gotten this far my friend you well make it.Really tells us how well the medications are helping us.And remember even when you pick up your rx you need to take it at your regular time.Hang in there my friend it well work out been there done that.Chuck1957
Hi, sorry i'm a bit late answering your question... how are feeling today? Did you pick up your prescription? You could ask your doctor to prescribe a short course of Diazepam to get you though these symptoms until you settle with the Citalopram again.
I personally feel that you do not want to rely on this or any medication to sustain a "normal" quality of life. We sufferers of anxiety, panic disorder want to be normal and not experience this intrusion in our lives... however we are afflicted with this ailment. It could be worse and totally debilitating. You have caused an eruption in the household and hurt feelings. Think about this before you let your prescription run out again. You are functioning at your best when you take your medication on time in time. You are living your best life and helping those loved ones around you to function at their best. Buy them a gift for tolerating your shenanigans!!! Manager 5
Hi all. I did almost the same thing. I dropped down on my meds cause I thought it was related to my headaches. Big mistake!! It took about five days on the reduced dose for me to realize that the anxiety was creeping back. Even with that I waited two more days for the $&@ to hit the fan. Now back on regular dose about 6 days and I'm still feeling bad. I just hope I can get back to feeling better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2011 • 4 answers
Posted 18 Dec 2011 • 2 answers
Posted 26 Sep 2013 • 3 answers
Posted 10 Dec 2015 • 2 answers
Posted 24 Feb 2016 • 1 answer